Hi, one week ago me and my gf were doing stupid things, she was on her mid cycle and our genitals were in contact with each other, we never had intercourse. There was slight pre *** and i ejaculated earlier so i thought that precum may had sperm. I have read online that if sperms are in contact with vagina they can still make girl pregnant if she is on her fertile days. So i gave her emergency contraceptive pill(i pill)
Now after 7 days, like from yesterday she is experiencing vaginal bleeding. It is not spotting it is like periods but lighter.. Is this her period? Is it normal? I have my college exam tomorrow and i am little freaked out. Her next period date is 24, so it is bit early to have periods almost 9 daya early
Now please tell me if she is ok. I know she is not pregnant, i gave her pill within few hours and we never actually had intercourse.
Is she ok? When should she expect her next period? She also has exams right now i dont want her to freak out and i have told her it is normal. From inside i am scared. So please tell me
Hi! If your girlfriend was my patient, I would advise her that the emergency contraceptive medication often causes irregular bleeding and that is nothing to worry about. I would suggest that she do a pregnancy test, because it is always best to have the information and sometimes there can be a surprise. If the test is negative, she should expect her period within 1-2 weeks from its normal time. If she doesn't have a normal period she should test again. Good luck! Dr B
Sometimes after taking the Morning after pill ( that's what I know it as) you can start bleeding . I got told it was like when you stop your birth control pill and it makes you get breakthrough bleeding. Ive had it before and was fine . I'm sure it's probably just the same thing . But I'm not a doctor so if you are really that worried just call one of those nurse on call numbers . :) good luck
thanx for the reply..
she is also saying her bleeding has more fluid than normal. i don't know that that means i am not a girl, are you sure this is not her periods?? because i have heard pill can push periods one week early or late. please tell me
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.